| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Visual Prompts will not Clear (2281); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had frozen up.Customer¿s blood glucose level was unknown.Customer cannot read the screen at times and had crack on the battery housing.The device will not be returned for analysis.